doc. RNDr. Zdeněk Kočan, Ph.D.

List of publications

  • The problem of classification of triangular maps with zero topological entropy, Annales Mathematicae Silesianae 13 (1999), 181–192.
  • Triangular maps non-decreasing on the fibres, Real Analysis Exchange 30 (2) (2004-05), 519–537.
  • Triangular maps of the square, Grazer Math. Ber. 350 (2006), 156–168.
  • On some properties of interval maps with zero topological entropy, Aequationes Math. 76 (2008), 305–314.
  • (with V. Kornecká-Kurková and M. Málek) On the centre and the set of omega-limit points of continuous maps on dendrites, Topology Appl. 156 (2009), 2923–2931.
  • (with V. Kornecká-Kurková and M. Málek) Entropy, horseshoes and homoclinic trajectories on trees, graphs and dendrites, Ergod. Th. Dynam. Sys. 31 (2011), 165–175.
  • (with V. Kurková and M. Málek) On the existence of maximal omega-limit sets for dendrite maps, Commun Nonlin Sci Numer Simul 17 (2012), 3169–3176.
  • Chaos on one-dimensional compact metric spaces. Internat. J. Bifur. Chaos 22 (2012), no. 10, 1250259 (10 pages).
  • (with V. Kurková and M. Málek) Horseshoes, entropy, homoclinic trajectories, and Lyapunov stability, International Journal of Bifurcation and Chaos, 24 (2014), No. 02, 1450016.
  • (with J. Chudziak) Continuous solutions of conditional composite type functional equations, Results Math. 66 (2014), no. 1-2, 199–211.
  • (with J. Chudziak) Functional equations of the Gołąb-Schinzel type on a cone, Monatshefte Math. 178 (2015), 521–537.
  • (with V. Kurková and M. Málek) Counterexamples of continuous maps on dendrites, J. Difference Equ. Appl. 22 (2) (2016), 253–271.
  • (with J. Chudziak) Gołąb-Schinzel equation on cylinders. Aequat. Math. 91(3) (2017), 547–561.